Matt Foreman
Matt Foreman
Professor of Mathematics, UC Irvine
Email verificata su math.uci.edu
Titolo
Citata da
Citata da
Anno
Martin's Maximum, saturated ideals, and non-regular ultrafilters. Part I
M Foreman, M Magidor, S Shelah
Annals of Mathematics, 1-47, 1988
4701988
Squares, scales and stationary reflection
J Cummings, M Foreman, M Magidor
Journal of Mathematical Logic 1 (01), 35-98, 2001
2142001
Large cardinals and definable counterexamples to the continuum hypothesis
M Foreman, M Magidor
Annals of Pure and Applied Logic 76 (1), 47-97, 1995
1041995
Handbook of set theory
M Foreman, A Kanamori
Springer Science & Business Media, 2009
1032009
The tree property
J Cummings, M Foreman
Advances in Mathematics 133 (1), 1-32, 1998
851998
An anti-classification theorem for ergodic measure preserving transformations
M Foreman, B Weiss
Journal of the European Mathematical Society 6 (3), 277-292, 2004
842004
The generalized continuum hypothesis can fail everywhere
M Foreman, WH Woodin
Annals of Mathematics 133 (1), 1-35, 1991
831991
A very weak square principle
M Foreman, M Magidor
The Journal of Symbolic Logic 62 (1), 175-196, 1997
781997
Ideals and generic elementary embeddings
M Foreman
Handbook of set theory, 885-1147, 2010
752010
Mutually stationary sequences of sets and the non-saturation of the non-stationary ideal onPϰ(λ)
M Foreman, M Magidor
Acta Mathematica 186 (2), 271-300, 2001
592001
The conjugacy problem in ergodic theory
M Foreman, DJ Rudolph, B Weiss
Annals of mathematics, 1529-1586, 2011
542011
Games played on Boolean algebras
M Foreman
The Journal of symbolic logic 48 (3), 714-723, 1983
541983
More saturated ideals
M Foreman
Cabal Seminar 79–81, 1-27, 1983
541983
Banach-Tarski decompositions using sets with the property of Baire
R Dougherty, M Foreman
Journal of the American Mathematical Society 7 (1), 75-124, 1994
511994
Potent axioms
M Foreman
Transactions of the American Mathematical Society 294 (1), 1-28, 1986
511986
Martin's Maximum, saturated ideals and non-regular ultrafilters. Part II
M Foreman, M Magidor, S Shelah
Annals of Mathematics, 521-545, 1988
491988
A new Lwenheim-Skolem theorem
M Foreman, S Todorcevic
Transactions of the American Mathematical Society 357 (5), 1693-1715, 2005
452005
The Hahn-Banach theorem implies the existence of a non-Lebesgue measurable set
M Foreman, F Wehrung
Fundamenta Mathematicae 138 (1), 13-19, 1991
401991
Canonical structure in the universe of set theory: part one
J Cummings, M Foreman, M Magidor
Annals of Pure and Applied Logic 129 (1-3), 211-243, 2004
362004
Canonical structure in the universe of set theory: Part two
J Cummings, M Foreman, M Magidor
Annals of Pure and Applied Logic 142 (1-3), 55-75, 2006
352006
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20